# SDR 2007UALA03942

- Difficulty date: September 27, 2007
- Submitted: October 3, 2007
- Operation: Air carrier
- Aircraft: N850UA
- Make and model: Airbus A319-131
- Aircraft serial: 1653
- Aircraft time: 20,631 hours, 8,014 cycles
- Engine: Iae V2522A5
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUR EA SEAT TRACKS HAVE LUGS WORN BEYOND LIMITS.  WEAR IS WHERE FWD SEAT LEG ANTI-RATTLE NUTS ARE LOCATED.  THE 4 TRACKS ALL RUN FROM FR41 THRU FR 47-51 AND ARE THE LEFT I/B, LEFT O/B, RIGHT I/B AND RIGHT O/B TRACKS.  MAJOR REPAIR ACCOMPLISHED:  REPLACED SEAT TRACKS.
